Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integral equations in reflexive Banach spaces and weak topologies


Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 124 (1996), 607-614
MSC (1991): Primary 45D05, 45G10, 45N05
DOI: https://doi.org/10.1090/S0002-9939-96-03154-1
MathSciNet review: 1301043
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Schauder Tychonoff theorem in a locally convex topological space is used to establish existence results for Volterra-Hammerstein and Hammerstein integral equations in a reflexive Banach space.


References [Enhancements On Off] (What's this?)

  • 1 C. Corduneanu, Integral equations and stability of feedback systems, Academic Press, New York, 1973. MR 50:10710
  • 2 ------, Integral equations and applications, Cambridge Univ. Press, New York, 1991.MR 92h:45001
  • 3 ------, Perturbations of linear abstract Volterra equations, J. Integral Equations Appl. 2 (1990), 393--401.MR 92a:45005
  • 4 J. B. Conway, A course in functional analysis, Springer-Verlag, Berlin, 1990.MR 91e:46001
  • 5 E. J. Cramer, V. Lakshmikantham, and A. R. Mitchell, On the existence of weak solutions of differential equations in nonreflexive Banach spaces, Nonlinear Anal. 2, (1978), 169--177.MR 81d:34051
  • 6 C. De Vito, Functional analysis, Academic Press, New York, 1978.MR 80d:46001
  • 7 N. Dunford and J. T. Schwartz, Linear operators, Interscience, Wiley, New York, 1958.MR 22:8302
  • 8 K. Floret, Weakly compact sets, Lecture Notes in Math., vol. 801, Springer-Verlag, Berlin, 1980.MR 82b:46001
  • 9 G. Gripenberg, S. O. Londen, and O. Staffans, Volterra integral and functional equations, Cambridge Univ. Press, New York, 1990.MR 91c:45003
  • 10 R. B. Guenther and J. W. Lee, Some existence results for nonlinear integral equations via topological transversality, J. Integral Equations Appl. 5 (1993), 195--209.MR 94f:45009
  • 11 E. Hille, Methods in classical and functional analysis, Addison-Wesley, Reading, MA, 1972.MR 57:3802
  • 12 E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, RI, 1957.MR 19:664d
  • 13 V. Lakshmikantham and S. Leela, Nonlinear differential equations in abstract spaces, Pergamon Press, Oxford, 1981.MR 82i:34072
  • 14 A. Szep, Existence theorems for weak solutions of ordinary differential equations in reflexive Banach spaces, Studia Sci. Math. Hungar. 6, (1971), 197--203.
  • 15 K. Yosida, Functional analysis, Springer-Verlag, Berlin, 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 45D05, 45G10, 45N05

Retrieve articles in all journals with MSC (1991): 45D05, 45G10, 45N05


Additional Information

Donal O'Regan
Affiliation: Department of Mathematics, University College Galway, Galway, Ireland
Email: Donal.ORegan@ucg.ie

DOI: https://doi.org/10.1090/S0002-9939-96-03154-1
Received by editor(s): April 22, 1994
Received by editor(s) in revised form: September 21, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society